# SDR 96ZZZX5736

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84EA
- Make and model: Cessna 550
- Aircraft serial: 5500484
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 55112856
- Condition: Cracked
- Location: Cockpit Rt Side
- Part time: 6,107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRISM INSPECTION OF CO-PILOT'S WINDOW, FOUND 4 FASTENER HOLES CRACKED AT UPPER FORWARD.  CRACK CONNECTS CENTER 2 FASTENERS.  WINDOW IS TO BE REPLACED.
